# SDR SWIA202161642

- Difficulty date: September 14, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SCREW HOLE ON FLOOR BEAM I/B FLANGE LBL 9 BETWEEN FS. 409.00 AND 409.00+16. (CENTER FLOOR BOARD SUPPORT STRUCTURE)     (C-CHECK RO 10/07/2021)   REPAIRED CORROSION AROUND SCREW HOLE ON FLOOR BEAM I/B FLANGE LBL 9 BETWEEN FS. 409.00 AND 409.00+16. (CENTER FLOOR BOARD SUPPORT STRUCTURE) IAW CRJ 200 SRM 53-00-43 REPAIR NO 2 & SKYCARD 51-900-1003-SKY  NO WEIGHT CHANGE, FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
